MAUDE Adverse Event Report: ARTHREX, INC. ARTHROSCOPE, 70 DEG, 2.4 X 75MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. ARTHROSCOPE, 70 DEG, 2.4 X 75MM; ARTHROSCOPE AND ACCESSORIES
Model Number ARTHROSCOPE, 70 DEG, 2.4 X 75MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3350-2470 scope lens was broken.Patient was not affected.The device broke during the case, but the patient was not injured.All the pieces were retrieved.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged ar-3350-2470 serial/batch number (b)(6) was received for investigation.Visual evaluation noted that the sheath was broken.Signs of wear.The most likely cause for the reported failure is a user error.Per dfu-0073., g.Inspection, handling and maintenance.4.Do not subject the endoscope and endoscopic medical instruments to impact.Put the endoscope and endoscopic medical instruments down carefully.

Brand Name
ARTHROSCOPE, 70 DEG, 2.4 X 75MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17152561
Report Number1220246-2023-06934
Device Sequence Number3929135
Product Code HRX
UDI-Device Identifier00888867029552
UDI-Public00888867029552
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHROSCOPE, 70 DEG, 2.4 X 75MM
Device Catalogue NumberAR-3350-2470
Device Lot Number1456202
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown